# SDR ASAA2021050234740

- Difficulty date: May 2, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 21,358 hours, 6,832 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 20343
- Condition: Failed
- Location: Cabin Temp
- Part time: 27,709 hours, 8,880 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R/H PACK LIGHT ILLUMINATES ON MASTER CAUTION RECALL, CABIN TEMP IS HOT SO TURNED R/H PACK OFF PER QRH. GROUNDED - YES. REMOVED AND REPLACED R/H PACK TCV, REF B737-900 AMM 21-51-10. BITE CHECK PASS, NO LEAKS NOTED.
